RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Inform. Primen., 2015, Volume 9, Issue 3, Pages 17–24 (Mi ia376)  

This article is cited in 11 scientific papers (total in 11 papers)

Analytical modeling in stochastic systems on manifolds based on orthogonal expansions

I. N. Sinitsyn

Institute of Informatics Problems, Federal Research Center Computer Science and Control of the Russian Academy of Sciences, 44-2 Vavilov Str., Moscow 119333, Russian Federation

Abstract: Problems of accuracy and sensitivity of one-dimensional distributions by parametrical analytical modeling algorithms on the basis of the orthogonal expansion method (OEM) and the quasi-moment method (QMM) in stochastic systems on manifolds (MStS) are considered. Stochastic system on manifolds is described by Ito linear, linear with multiplicative noises and nonlinear equations with Wiener and Poisson noises. The OEM and QMM equations are derived by generalized Ito formula. Methodological results are the basis of the original symbolic software tools for MATLAB-MAPLE. The problems of reduction of number of OEM and QMM equations are discussed, reliability and security algorithms are presented. Scalar nonlinear MStS with multiplicative white noise is investigated. Some possible generalizations are formulated.

Keywords: analytical modeling method (AMM); generalized Ito formula; Hermite polynomials; OEM and QMM accuracy equations; OEM and QMM sensitivity equations; orthogonal expansion method (OEM); quasi-moment method (QMM); stochastic system on manifold (MStS).

DOI: https://doi.org/10.14357/19922264150302

Full text: PDF file (187 kB)
References: PDF file   HTML file

Received: 21.05.2015

Citation: I. N. Sinitsyn, “Analytical modeling in stochastic systems on manifolds based on orthogonal expansions”, Inform. Primen., 9:3 (2015), 17–24

Citation in format AMSBIB
\Bibitem{Sin15}
\by I.~N.~Sinitsyn
\paper Analytical modeling in stochastic systems on manifolds based on orthogonal expansions
\jour Inform. Primen.
\yr 2015
\vol 9
\issue 3
\pages 17--24
\mathnet{http://mi.mathnet.ru/ia376}
\crossref{https://doi.org/10.14357/19922264150302}
\elib{https://elibrary.ru/item.asp?id=24223468}


Linking options:
  • http://mi.mathnet.ru/eng/ia376
  • http://mi.mathnet.ru/eng/ia/v9/i3/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Sinitsyn, “Primenenie ortogonalnykh razlozhenii dlya analiticheskogo modelirovaniya mnogomernykh raspredelenii v nelineinykh stokhasticheskikh sistemakh na mnogoobraziyakh”, Sistemy i sredstva inform., 25:3 (2015), 4–23  mathnet  crossref  elib
    2. I. N. Sinitsyn, “Metody momentov v zadachakh analiticheskogo modelirovaniya raspredelenii v nelineinykh stokhasticheskikh sistemakh na mnogoobraziyakh”, Sistemy i sredstva inform., 25:3 (2015), 24–43  mathnet  crossref  elib
    3. I. N. Sinitsyn, “Analiticheskoe modelirovanie protsessov v dinamicheskikh sistemakh s tsilindricheskimi besselevymi nelineinostyami”, Inform. i ee primen., 9:4 (2015), 37–47  mathnet  crossref  elib
    4. I. N. Sinitsyn, “Ortogonalnye suboptimalnye filtry dlya nelineinykh stokhasticheskikh sistem na mnogoobraziyakh”, Inform. i ee primen., 10:1 (2016), 34–44  mathnet  crossref  elib
    5. I. N. Sinitsyn, V. I. Sinitsyn, “Analiticheskoe modelirovanie raspredelenii v nelineinykh stokhasticheskikh sistemakh na mnogoobraziyakh metodom ellipsoidalnoi approksimatsii”, Inform. i ee primen., 10:1 (2016), 45–55  mathnet  crossref  elib
    6. I. N. Sinitsyn, “Normalnye i ortogonalnye suboptimalnye filtry dlya nelineinykh stokhasticheskikh sistem na mnogoobraziyakh”, Sistemy i sredstva inform., 26:1 (2016), 199–226  mathnet  crossref  elib
    7. I. N. Sinitsyn, V. I. Sinitsyn, I. V. Sergeev, E. R. Korepanov, V. V. Belousov, V. S. Shorgin, “Matematicheskoe obespechenie analiticheskogo modelirovaniya normalnykh protsessov v stokhasticheskikh sistemakh so slozhnymi drobno-ratsionalnymi nelineinostyami”, Sistemy i sredstva inform., 26:1 (2016), 227–247  mathnet  crossref  elib
    8. I. N. Sinitsyn, V. I. Sinitsyn, E. R. Korepanov, “Ellipsoidalnye suboptimalnye filtry dlya nelineinykh stokhasticheskikh sistem na mnogoobraziyakh”, Inform. i ee primen., 10:2 (2016), 24–35  mathnet  crossref  elib
    9. I. N. Sinitsyn, “Parametricheskoe analiticheskoe modelirovanie protsessov v stokhasticheskikh sistemakh, ne razreshennykh otnositelno proizvodnykh”, Sistemy i sredstva inform., 27:1 (2017), 20–45  mathnet  crossref  elib
    10. I. N. Sinitsyn, V. I. Sinitsyn, “Analiticheskoe modelirovanie normalnykh protsessov v volterrovskikh stokhasticheskikh sistemakh”, Sistemy i sredstva inform., 28:2 (2018), 4–19  mathnet  crossref  elib
    11. I. N. Sinitsyn, V. I. Sinitsyn, “Analiticheskoe modelirovanie raspredelenii s invariantnoi meroi v volterrovskikh stokhasticheskikh sistemakh”, Sistemy i sredstva inform., 28:3 (2018), 4–25  mathnet  crossref  elib
  • Number of views:
    This page:149
    Full text:37
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020